# SDR CALA2024082602276

- Difficulty date: August 15, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,840 hours, 17,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7050T16511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SEVERAL CORROSION ON PREVIOUS REPAIR AT FLOORBEAM BS 986.5 AND RBL 46 TO LBL 46.
